# SDR MALA080110

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 25,230 hours, 27,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253001029
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CENTER AISLE SEAT TRACK TO FLOOR INTERSECTIONS STA 297 LEFT AND RIGHT.  REPAIRED CORRODED SEAT TRACK INTERSECTIONS AT STA 297 IAW EO NR S53342.
